# SDR SWAA2024070991681

- Difficulty date: May 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Corroded
- Location: C/P Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT LH ESCAPE ROPE WORN SPOTS AND ATTACH FITTING WITH CORROSION.<[01] REMOVED AND REPLACED LH ESCAPE ROPE AS REF. B737-700 AMM 25-61-10-000-801 AND AMM 25-61-10-400-801.;[02] VERIFIED ESCAPE ROPE REPLACEMENT. AUDIT CW PER MPM 52.02.02.
